# SDR NACA2023111800001

- Difficulty date: November 18, 2023
- Submitted: November 25, 2023
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 74,611 hours, 18,759 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L ENGINE ANTI ICE VALVE STICKING IN OPEN POSITION AT LOWER POWER SETTINGS. PERFORMED LH TAT VALVE OPS CHECK GOOD PER AMM 30-21-03
